# SDR CALA2014051300590

- Difficulty date: May 12, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 49,670 hours, 16,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 149A8118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB STATION 947.5 ABOVE STRINGER 25R SIDEWALL ATTACH ANGLE CORRODED.  R & R SIDEWALL ATTACH ANGLE AT STATION 947.5 ABOVE STRINGER 25R IAW SRM 51-40-02 & DWG 149A8118 REV D.
